# SDR DL73K990795

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Engine: Pwa JT8D15
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Condition: Stuck
- Location: Nr 1 Engine
- Component: 320115C
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

NR 1 ENG OIL TEMP IN YELLOW BAND.  ENG FUEL HEAT VLV STUCK IN THE OPEN POSITION.  SHUT DOWN ENG AS PRECAUTIONARY.  FLIGHT DIVERTED INTO CAE.  VLV DEFERRED PER MEL.  AT BDL LAYOVER, THE VLV WAS REPLACED.
